MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00246-017-1633-6

Медицинская библиотека · Pediatric cardiology · 2017

Chronic Low Dose Prostaglandin and Neonatal Heart Block.

Aly Safwat A, Awad Sawsan M, Abdulla Ra-Id, Kazmouz Suhaib, Nguyen Hoang H

Клинический случайСтатьяПеревод в очереди

Аннотация

Long-term prostaglandin use is commonly associated with side effects such as cortical proliferation of the bones, hypertrophic pyloric stenosis, and soft tissue swelling of the extremities. We report a neonate with critical coarctation of the aorta, who developed second and third degree atrioventricular blocks associated with prolonged prostaglandin E1 (PGE1) infusion. Interestingly, these conduction blocks only occurred at low PGE1 dose. The rhythm disturbances resolved promptly with the discontinuation of PGE1 following surgical repair.

Для цитирования: Aly Safwat A, Awad Sawsan M, Abdulla Ra-Id, Kazmouz Suhaib, Nguyen Hoang H. Chronic Low Dose Prostaglandin and Neonatal Heart Block.. Pediatric cardiology. 2017. DOI: 10.1007/s00246-017-1633-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.